{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,6,16]],"date-time":"2026-06-16T22:34:19Z","timestamp":1781649259568,"version":"3.54.5"},"reference-count":11,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2026,4,22]]},"DOI":"10.7759\/cureus.107522","type":"journal-article","created":{"date-parts":[[2026,4,22]],"date-time":"2026-04-22T09:53:17Z","timestamp":1776851597000},"source":"Crossref","is-referenced-by-count":1,"title":["Mirtazapine-Induced Bicytopenia in a Patient With Multifactorial Delirium: A Case Report"],"prefix":"10.7759","author":[{"given":"Benyam  G","family":"Yirdaw","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Alexander","family":"Bulcock","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","unstructured":"Scenario. Initial management. (2026). Accessed: January 2, 2026: https:\/\/cks.nice.org.uk\/topics\/depression\/management\/initial-management\/."},{"key":"ref2","unstructured":"Mirtazapine. (2026). Accessed. March 24, 2026: https:\/\/bnf.nice.org.uk\/drugs\/mirtazapine\/."},{"key":"ref3","article-title":"The Maudsley Prescribing Guidelines in Psychiatry","author":"Taylor DM","year":"2021","unstructured":"Taylor DM, Barnes TR, Young AH. The Maudsley Prescribing Guidelines in Psychiatry. Wiley-Blackwell, 2021."},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.2146\/ajhp110195","article-title":"Fatal agranulocytosis associated with psychotropic medication use","volume":"69","author":"Nazer LH","year":"2012","unstructured":"Nazer LH, Shankar G, Ali BA, Al-Najjar T. Fatal agranulocytosis associated with psychotropic medication use. Am J Health Syst Pharm. 2012, 69:863-7. 10.2146\/ajhp110195","journal-title":"Am J Health Syst Pharm"},{"key":"ref5","article-title":"2016 Physicians\u2019 Desk Reference, 70th Edition","author":"Heinold M","year":"2016","unstructured":"Heinold M. 2016 Physicians\u2019 Desk Reference, 70th Edition. 2016."},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.1016\/S1079-9796(03)00037-8","article-title":"Glycoprotein IIb\/IIIa complex is the target in mirtazapine-induced immune thrombocytopenia","volume":"3","author":"Liu X","year":"2003","unstructured":"Liu X, Sahud MA. Glycoprotein IIb\/IIIa complex is the target in mirtazapine-induced immune thrombocytopenia. Blood Cells Mol Dis. 2003, 3:241-5. 10.1016\/S1079-9796(03)00037-8","journal-title":"Blood Cells Mol Dis"},{"key":"ref7","doi-asserted-by":"publisher","DOI":"10.1186\/s13256-023-03881-6","article-title":"Mirtazapine-induced neutropenic sepsis in an older person: a case report","volume":"17","author":"Maidwell-Smith A","year":"2023","unstructured":"Maidwell-Smith A, Kirk C. Mirtazapine-induced neutropenic sepsis in an older person: a case report. J Med Case Rep. 2023, 17:163. 10.1186\/s13256-023-03881-6","journal-title":"J Med Case Rep"},{"key":"ref8","doi-asserted-by":"publisher","DOI":"10.1046\/j.1532-5415.2002.50375.x","article-title":"Neutropenia associated with mirtazapine use: is a drop in the neutrophil count in a symptomatic older adults a cause for concern?","volume":"50","author":"Ahmed A","year":"2002","unstructured":"Ahmed A. Neutropenia associated with mirtazapine use: is a drop in the neutrophil count in a symptomatic older adults a cause for concern?. J Am Geriatr Soc. 2002, 50:1461-3. 10.1046\/j.1532-5415.2002.50375.x","journal-title":"J Am Geriatr Soc"},{"key":"ref9","doi-asserted-by":"publisher","DOI":"10.1016\/j.jagp.2025.04.122","article-title":"120. Rare but life threatening psychotropic-induced neutropenia in older adults: a case report","volume":"33","author":"Ekladios H","year":"2025","unstructured":"Ekladios H, Fitzsimmons A, Singh A. 120. Rare but life threatening psychotropic-induced neutropenia in older adults: a case report. Am J Geriatr Psychiatry. 2025, 33:88. 10.1016\/j.jagp.2025.04.122","journal-title":"Am J Geriatr Psychiatry"},{"key":"ref10","article-title":"Mirtazapine-induced thrombocytopenia and neutropenia","volume":"2012","author":"Toprak SK","unstructured":"Toprak SK, Erdogan E, Kurt AO. Mirtazapine-induced thrombocytopenia and neutropenia. Turkish J Hematol. 2012:297-8.","journal-title":"Turkish J Hematol"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.1016\/j.amjms.2024.10.001","article-title":"Neutropenia and SARS-CoV-2 infection, a review of the literature","volume":"369","author":"Esmaeili B","year":"2025","unstructured":"Esmaeili B, Esmaeili S. Neutropenia and SARS-CoV-2 infection, a review of the literature. Am J Med Sci. 2025, 369:307-12. 10.1016\/j.amjms.2024.10.001","journal-title":"Am J Med Sci"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/479198-mirtazapine-induced-bicytopenia-in-a-patient-with-multifactorial-delirium-a-case-report","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,4,22]],"date-time":"2026-04-22T09:53:20Z","timestamp":1776851600000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/479198-mirtazapine-induced-bicytopenia-in-a-patient-with-multifactorial-delirium-a-case-report"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,4,22]]},"references-count":11,"URL":"https:\/\/doi.org\/10.7759\/cureus.107522","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2026,4,22]]}}}